Sliding Vector Fields via Slow-Fast Systems

Nenhuma Miniatura disponível

Data

2008-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Belgian Mathematical Soc Triomphe

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

This paper concerns differential equation systems on R(n) with discontinuous right-hand sides. We deal with non-smooth vector fields in R(n) having a codimension-one submanifold M as its discontinuity set. After a regularization of a such system and a global blow-up we are able to bring out; some results that bridge the space between discontinuous systems and singularly perturbed smooth systems.

Descrição

Idioma

Inglês

Como citar

Bulletin of The Belgian Mathematical Society-simon Stevin. Brussels: Belgian Mathematical Soc Triomphe, v. 15, n. 5, p. 851-869, 2008.

Itens relacionados

Coleções